File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An integral inequality of an intrinsic measure on bounded domains in Cn

TitleAn integral inequality of an intrinsic measure on bounded domains in Cn
Authors
Issue Date1992
PublisherRocky Mountain Mathematics Consortium. The Journal's web site is located at https://rmmc.eas.asu.edu/rmj/rmj.html
Citation
Rocky Mountain Journal of Mathematics, 1992, v. 22 n. 3, p. 825-836 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75376
ISSN
2015 Impact Factor: 0.367
2015 SCImago Journal Rankings: 0.464
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorWong, Ben_HK
dc.date.accessioned2010-09-06T07:10:32Z-
dc.date.available2010-09-06T07:10:32Z-
dc.date.issued1992en_HK
dc.identifier.citationRocky Mountain Journal of Mathematics, 1992, v. 22 n. 3, p. 825-836en_HK
dc.identifier.issn0035-7596en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75376-
dc.languageengen_HK
dc.publisherRocky Mountain Mathematics Consortium. The Journal's web site is located at https://rmmc.eas.asu.edu/rmj/rmj.htmlen_HK
dc.relation.ispartofRocky Mountain Journal of Mathematicsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleAn integral inequality of an intrinsic measure on bounded domains in Cnen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0035-7596&volume=22&spage=825&epage=836&date=1992&atitle=An+integral+inequality+of+an+intrinsic+measure+on+bounded+domains+in+\Bbb+Cnen_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1216/rmjm/1181072698-
dc.identifier.hkuros34615en_HK
dc.identifier.volume22-
dc.identifier.issue3-
dc.identifier.spage825-
dc.identifier.epage836-
dc.identifier.isiWOS:A1992JT42000005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats